Illinois Journal of Mathematics

Spectral asymptotics of foliated manifolds

James L. Heitsch and Connor Lazarov

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 653-678.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060998

Digital Object Identifier
doi:10.1215/ijm/1256060998

Mathematical Reviews number (MathSciNet)
MR1283014

Zentralblatt MATH identifier
0798.57017

Subjects
Primary: 58G25
Secondary: 57R30: Foliations; geometric theory

Citation

Heitsch, James L.; Lazarov, Connor. Spectral asymptotics of foliated manifolds. Illinois J. Math. 38 (1994), no. 4, 653--678. doi:10.1215/ijm/1256060998. https://projecteuclid.org/euclid.ijm/1256060998


Export citation